Vol. 99, No. 2, 1982

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Zero distribution of functions with slow or moderate growth in the unit disc

Linda Ruth Sons

Vol. 99 (1982), No. 2, 473–481
Abstract

We consider functions which are analytic or meromorphic in the unit disc D. Our concern is to obtain information about values a function may assume when we know the function satisfies certain growth conditions. For analytic functions whose growth measured by two related growth indicators is distinct, we explore conditions under which this distinctness leads to the presence of zeros for the functions.

Mathematical Subject Classification 2000
Primary: 30D35
Milestones
Received: 30 July 1980
Revised: 21 May 1981
Published: 1 April 1982
Authors
Linda Ruth Sons